Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any advice?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8366 Questions
hi doctor my wife is suffering from last 4 days with high stomach pain, high fever and liquid stools. My brother is a doctor and he recommended omniprzole empty stomach, paracetamol 650 mg and ciplox tz twice daily. But today temperature is not there but still high stomach pain with liquid stools ... please recommend
Posted Tue, 18 Dec 2012 in Abdominal Pain
Answered by Dr. P. T. Patil 2 hours later
Thanks for your query.Your wife is suffering from stomach pain and watery stools since last three days.This is an indication of acute infection in G.I tract termed as Gastroenteritis.Please get her stool examined Microscopic examination will reveal the nature of the bacteria so that you can give proper antibiotics..In the mean while continue the drugs prescribed by your brother.Since she is loosing water and salts in stools may get dehydrated so ensure to give salt and sugar mixed in lemon water and monitor her urine output..This will prevent any electrolyte imbalance.If she develops signs of dehydration She has to get admitted in Hospital to give Intravenous fluids.Please do not hesitate to ask me any suggestion O.K Good luck and speedy recovery of your wife.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor